# SDR 2003FA0000131

- Difficulty date: January 24, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Aircraft: N326TJ
- Make and model: Mooney M20R
- Aircraft serial: 290043
- Engine: Cont IO550G
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Stripped
- Location: Magneto
- Part time: 383 hours
- Component: Magneto, Bendix
- Component part number: BL5005561
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISTRIBUTOR GEAR, MAGNETO INOPERATIVE ON RUN-UP ON INSPECTION FOUND TEETH SHEARED IN DISTRIBUTOR GEAR-90 DEGREES.
